# SDR SWAA2020090411643

- Difficulty date: August 18, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 54,053 hours, 32,067 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizotnal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STAB STA 129.50 LOWER CHORD AT REAR SPAR POSITION LT HORIZONTAL STAB.  PERFORMED PERMANENT REPAIR ON INSPAR RIB STAB STA 129.50 LOWER CHORD AT REAR SPAR POSITION LT HORIZONTAL STAB IAW ENGINEERING AUTHORIZATION EA NO.20-155-01598 REV.1 FOR FOLLOW UP REQUIREMENTS SEE TLD T078989 AND AEROMAN EA #55-0592-20 REV 0.
